MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 3300TFX
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Dyspnea (1816); Insufficient Information (4580)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a patient with a 23mm 3300tfx aortic valve was explanted after an implant duration of 7 years, 11 months due to unknown reason.The explanted valve was replaced with a 23mm 11500a valve.The patient was in recovery.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
Updated sections: b5, b7, g3, g6, h2, h6 component code, health effect - clinical code, device code(s), and type of investigation.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 23mm 3300tfx aortic valve was explanted after an implant duration of 7 years, 11 months due to high gradients.The patient presented with shortness of breath.The explanted valve was replaced with a 23mm 11500a valve.The patient was in recovery.The patient was in stable condition post procedure and was discharged on pod#5.
 
Additional Manufacturer Narrative
Updated sections: g3, g6, h2, h6 investigation findings,and investigation conclusions.A device history record (dhr) review is not required because there is no allegation of a malfunction which could be related to a manufacturing non-conformance and/or one was not suspected or confirmed through investigation; no labeling non-conformance/deficiency; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including coronary artery disease, autoimmune disease, fatty liver.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24841629
Report Number2015691-2026-14090
Device Sequence Number21288900
Product Code DYE
UDI-Device Identifier00690103176148
UDI-Public(01)00690103176148(17)220113
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Model Number3300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/14/2026
05/12/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/08/2026
05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age62 YR
Patient SexFemale